# SDR ABXA20161007162

- Difficulty date: October 7, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 88,120 hours, 40,654 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 114T25127
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SLAT INBOARD DRIVE ROD CUTOUT,  INBOARD NOSE RIB CRACKED.  REMOVED AND REPLACED INBOARD NOSE RIB ON NR 4 SLAT IAW  SRM 51-40-02.  AIRCRAFT WAS GROUNDED.
